Search Results

There are 11383 results for: content related to: Every DFS Tree of a 3-Connected Graph Contains a Contractible Edge

  1. Hadwiger's Conjecture for ℓ-Link Graphs

    Journal of Graph Theory

    Bin Jia and David R. Wood

    Version of Record online : 24 FEB 2016, DOI: 10.1002/jgt.22035

  2. A Characterization of b-Perfect Graphs

    Journal of Graph Theory

    Volume 71, Issue 1, September 2012, Pages: 95–122, Chính T. Hoàng, Frédéric Maffray and Meriem Mechebbek

    Version of Record online : 1 DEC 2011, DOI: 10.1002/jgt.20635

  3. Gallai's Conjecture For Graphs of Girth at Least Four

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 256–274, Peter Harding and Sean McGuinness

    Version of Record online : 6 MAR 2013, DOI: 10.1002/jgt.21735

  4. Isomorphic edge disjoint subgraphs of hypergraphs

    Random Structures & Algorithms

    Volume 48, Issue 4, July 2016, Pages: 767–793, Paul Horn, Václav Koubek and Vojtěch Rödl

    Version of Record online : 12 FEB 2016, DOI: 10.1002/rsa.20635

  5. Partitioning Perfect Graphs into Stars

    Journal of Graph Theory

    René van Bevern, Robert Bredereck, Laurent Bulteau, Jiehua Chen, Vincent Froese, Rolf Niedermeier and Gerhard J. Woeginger

    Version of Record online : 15 JUN 2016, DOI: 10.1002/jgt.22062

  6. The Average Degree of Minimally Contraction-Critically 5-Connected Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 331–354, Kiyoshi Ando, Yoshimi Egawa and Matthias Kriesell

    Version of Record online : 17 MAY 2013, DOI: 10.1002/jgt.21741

  7. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  8. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  9. Toroidal graphs containing neither K5− nor 6-cycles are 4-choosable

    Journal of Graph Theory

    Ilkyoo Choi

    Version of Record online : 26 MAY 2016, DOI: 10.1002/jgt.22054

  10. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Version of Record online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  11. Outerplanar and Planar Oriented Cliques

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 165–193, Ayan Nandy, Sagnik Sen and Éric Sopena

    Version of Record online : 2 JUL 2015, DOI: 10.1002/jgt.21893

  12. You have free access to this content
    On Choosability with Separation of Planar Graphs with Forbidden Cycles

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 283–306, Ilkyoo Choi, Bernard Lidický and Derrick Stolee

    Version of Record online : 10 APR 2015, DOI: 10.1002/jgt.21875

  13. Lower Bounds on the Size of Maximum Independent Sets and Matchings in Hypergraphs of Rank Three

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 220–245, Michael A. Henning and Anders Yeo

    Version of Record online : 18 JUN 2012, DOI: 10.1002/jgt.21640

  14. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Version of Record online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  15. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Version of Record online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  16. Finding Minors in Graphs with a Given Path Structure

    Journal of Graph Theory

    Volume 79, Issue 1, May 2015, Pages: 30–47, André Kündgen, Michael J. Pelsmajer and Radhika Ramamurthi

    Version of Record online : 20 JUN 2014, DOI: 10.1002/jgt.21812

  17. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 387–432, Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  18. Graph Sharing Game and the Structure of Weighted Graphs with a Forbidden Subdivision

    Journal of Graph Theory

    Adam Gągol, Piotr Micek and Bartosz Walczak

    Version of Record online : 20 JUN 2016, DOI: 10.1002/jgt.22045

  19. Non-Critical Vertices and Long Circuits in Strong Tournaments of Order n and Diameter d

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 361–383, S. V. Savchenko

    Version of Record online : 25 JUL 2012, DOI: 10.1002/jgt.20615

  20. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 157–194, Andrew D. King and Bruce A. Reed

    Version of Record online : 16 APR 2014, DOI: 10.1002/jgt.21797